But why? you may ask. Crazy! you may say. I say nay. I say here are the reasons for stopping this malarkey!
#1. I am pretty sure it is ruining my life. And if that isn't enough reason, here are a few more:
According to the Mayo Clinic, side effects of the minipill (ie. progestin only, ie. the pill I am on) may include:
* Irregular menstrual bleeding
* Ovarian cysts
* Weight gain or loss
* Decreased libido
* Breast tenderness
So for some reason I always thought that this was just in my head, but it turns out that I was right in assuming that Errin (the stupid, life-ruining pill that I have been taking for several years now) can DECREASE LIBIDO. No shit. And no wonder. I seriously have zero libido. ZERO. That is not normal for me and quite frankly I hate it. I am using the word 'hate' about a pill (mini-woot for actually getting to use that quote in an appropriate context!). Aside from this travesty, I have also had at least seven of the above possible side effects, and I am at least 90% certain depression is one of them. I haven't felt like myself for about two and a half years now. Let me tell you, that is a long damn time to not feel like oneself. Granted, a lot in my life has changed, but my outlook on life and general attitude should not be one of them. I have been having serious bouts of listlessness and general unhappiness. AND I hardly ever talk anymore; it feels like my brain has just stopped generating its own content. I have gone from somebody who couldn't not talk to somebody who has practically no conversational skills and it bothers me quite a bit. I am not sure that I can pin all of these problems solely on the pill, but it certainly looks as though it is a major contributor given the information.
Things aren't going great with Adam lately, and this has got me really thinking about my past few relationships and how/when things started going south. I love Adam like the dickens; he's been one of my best friends for years, and since Pinche left he has been the person I've been closest to down here. Right now our relationship, though emotionally closer, is physically little more than a friendship and that sucks. So if going off gd birth control has even the chance of changing that, then off it I shall go. So let it be known, if I seem to be going crazy over the next couple of months, you've all been warned.